Show simple item record

AuthorErtürk, Vedat Suak
AuthorMomani, Shaher
AuthorOdibat, Zaid
Available date2009-12-28T08:52:12Z
Publication Date2007-02-13
Publication NameCommunications in Nonlinear Science and Numerical Simulation
Identifierhttp://dx.doi.org/10.1016/j.cnsns.2007.02.006
CitationErturk, V. S., Momani, S., & Odibat, Z. (2008). Application of generalized differential transform method to multi-order fractional differential equations. Communications in Nonlinear Science and Numerical Simulation, 13(8), 1642–1654
URIhttp://hdl.handle.net/10576/10524
AbstractIn a recent paper [Odibat Z, Momani S, Erturk VS. Generalized differential transform method: application to differential equations of fractional order, Appl Math Comput. submitted for publication] the authors presented a new generalization of the differential transform method that would extended the application of the method to differential equations of fractional order. In this paper, an application of the new technique is applied to solve fractional differential equations of the form y(μ) (t) = f (t, y (t), y(β1) (t), y(β2) (t), ..., y(βn) (t)) with μ > βn > βn - 1 > ... > β1 > 0, combined with suitable initial conditions. The fractional derivatives are understood in the Caputo sense. The method provides the solution in the form of a rapidly convergent series. Numerical examples are used to illustrate the preciseness and effectiveness of the new generalization.
Languageen
PublisherElsevier
SubjectCaputo fractional derivative
SubjectDifferential transform method
SubjectFractional differential equations
SubjectMulti-order equations
TitleApplication of generalized differential transform method to multi-order fractional differential equations
TypeArticle


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record